The central limit theorem for stationary processes
Doklady Akademii Nauk, Tome 188 (1969) no. 4, pp. 739-741
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_188_4_a1,
author = {M. I. Gordin},
title = {The central limit theorem for stationary processes},
journal = {Doklady Akademii Nauk},
pages = {739--741},
year = {1969},
volume = {188},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_188_4_a1/}
}
M. I. Gordin. The central limit theorem for stationary processes. Doklady Akademii Nauk, Tome 188 (1969) no. 4, pp. 739-741. http://geodesic.mathdoc.fr/item/DAN_1969_188_4_a1/